MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SCORPIONX PORTAL VEIN ACCESS SET; SCORPION PORTAL VEIN ACCESS SET

ARGON MEDICAL DEVICES SCORPIONX PORTAL VEIN ACCESS SET; SCORPION PORTAL VEIN ACCESS SET
Model Number TPS006
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the sample will get returned for evaluation or not.A follow-up report will be submitted once more information becomes available.
 
Event or Problem Description
Broke in the sheath while in the patient.
 
Additional Manufacturer Narrative
The sample is indicated as returned and is pending investigation.A follow-up report will be submitted once the sample has been investigated.
 
Event or Problem Description
Broke in the sheath while in the patient.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.R&d engineer, quality engineer and complaint analyst reviewed the sample.Sample was inspected visually and it was found that sheath and needle were broken from distal side (curve start on the needle).Functional evaluation of the device found excess force was applied during the advancement and device was twisted at the same time to cause the needle to break which confirmed the complaint.The exact root cause was not determined, but possible root cause of this issue could be user error.During the procedure when user advanced the device, the device probably came across hard tissue, and applying excess force along with twisting the device, caused it to bend and break.Since the breakage was related to an event within the user environment, no corrective action is required at this time.
 
Event or Problem Description
Broke in the sheath while in the patient.

Brand Name
SCORPIONX PORTAL VEIN ACCESS SET
Common Device Name
SCORPION PORTAL VEIN ACCESS SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15266753
Report Number0001625425-2022-01077
Device Sequence Number12238809
Product Code DYB
UDI-Device Identifier00886333225729
UDI-Public00886333225729
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/20/2024
Device Model NumberTPS006
Device Catalogue NumberTPS006
Device Lot Number11388809
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer08/03/2022
08/03/2022
Initial Report FDA Received Date08/22/2022
Supplement Report FDA Received Date10/12/2022
11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown